Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Moments of analytic functions


Author: R. P. Boas
Journal: Proc. Amer. Math. Soc. 6 (1955), 412-413
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0071523-5
MathSciNet review: 0071523
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and M. Heins, Questions of regularity connected with the Phragmén-Lindelöf principle, Ann. of Math. (2) vol. 50 (1949) pp. 341-346. MR 0028943 (10:522c)
  • [2] R. P. Boas, Jr., Asymptotic properties of functions of exponential type, Duke Math. J. vol. 20 (1953) pp. 433-448. MR 0059365 (15:517e)
  • [3] J. Lelong-Ferrand, Étude au voisinage de la frontière des fonctions surharmoniques positives dans un demi-espace, Ann. École Norm. (3) vol. 66 (1949) pp. 125-159. MR 0031603 (11:176f)
  • [4] R. San Juan, L'accroissement des moments d'une fonction holomorphe dans un angle, C. R. Acad. Sci. Paris vol. 236 (1953) pp. 1941-1943. MR 0054031 (14:859c)
  • [5] F. Sunyer Balaguer, Sobre los momentos de las funciones holomorfas y acotadas en un angulo, Revista Matemática Hispano-Americana (4) vol. 13 (1953) pp. 241-246. MR 0060018 (15:613c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0071523-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society